# SDR CALA2012110200729

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 32,165 hours, 10,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141N384025
- Condition: Misrepaired
- Location: Bs 205
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FASTENER INSTALLED WITH MINIMUM EDGE DISTANCE IN REF TO EXISTING FASTENER HOLE FROM PREVIOUS INTERIM REPAIR STA 205 JUST ABOVE S18L.  CUT OUT DAMAGE AND INSTALLED A REPAIR DOUBLER ON THE INTERCOSTAL AND INSTALLED REPAIR DOUBLERS ON THE FUSELAGE SKIN.
